# SDR IPXA2021060570190

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 21,187 hours, 12,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACLIMBING THROUGH 14000 THE DOOR WARNING LIGHT AND HORN CAME ON. PRESSURE WAS GOOD AND DOOR SHOWED CLOSED. DESCENDING THROUGH 17200 WARNING WENT OUT. AP SHOWED 5.4 THENCREW REPORTED DOOR IN QUESTION IS L1 DOOR. NO FAULT HISTORY FOUND. PERFORMED DOOR WARNING TEST PER AMM 52-70-00 AND L1 DOOR INSPECTION PER AMM 52-10-11 NO DEFECTS NOTED
